# SDR VNAA2025041811101

- Difficulty date: April 15, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N635NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 19,243 hours, 14,753 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL195714
- Condition: Failed
- Location: Zone 700
- Part time: 19,243 hours, 14,754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION ON TAKEOFF AFTER GEAR RETRACT. / REMOVED AND REPLACED MLG SELECTOR VALVE IAW CRJ 900 AMM 32Âˆ’32Âˆ’10Âˆ’000/400Âˆ’801 GEAR EXTENSION AND RETRACTION AND LEAK CHECK GOOD. STEERING INOP DID NOT SHOW.
